# SDR HALA2018062900317

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 25,332 hours, 30,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Line
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL EMERGENCY LIGHT DOES NO TURN OFF WITH THE SWITCH IN THE OFF POSITION.   FOUND THE DRAIN LINE LOOSE,  RECONNECTED THE DRAIN LINE THAT WAS LEAKING ON BATTERY.  THE LINE LOCATED AT AFT GALLEY CIELING PANEL.   REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY B5-260 IAW AMM 33-51-03. REMOVED AND REPLACED BATTERY POWER SUPPLY, RECHARGEABLE B5-125. OPS CHECK OK IAW AMM 33-51-05.
